# SDR EIA2001224

- Difficulty date: May 4, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Yoke
- Condition: Failed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - DURING C-CHECK, CHAFING DAMAGE IN THE AREA OF MID FLAP CARRIAGE DUE TO FAILURE OF YOKE ON LEFT INBOARD MID FLAP.  REPAIRED PER ECRA 478-57-103-1.  (M)
